# SDR A6WA200840043

- Difficulty date: January 11, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,325 hours, 11,362 cycles
- Engine: Ge CF343B1
- System (JASC): 5260 · Entrance Stairs
- Part: Support Fitting
- Condition: Damaged
- Location: Lt Handrail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HANDRAIL SUPPORT FITTING CHAFED AND BENT ON PAX DOOR.  REPLACED LT HANDRAIL SUPPORT FITTING ON PAX DOOR.  (K)
